11-11-2005, 12:01 PM #1
libido problems on testosterone cycle!
****! it never happend to me!
i used to have sex 3 times every day and now im on my second week of testosterone enh. (500MG a week)
last night after my third injection i had libido problams..
a friend told me that its not because of the testosterone its because im using 20 mg of nolva everyday(im gyno prone)
whats going on ?
11-11-2005, 12:05 PM #2
Is it poss that your supplier lied to you about what he gave you? Also, nolva at that dose shouldn't cause you any problems IMO, but I usually don't run it unless needed.
11-11-2005, 12:10 PM #3
no its not posible im geting it from first source (its from pharmacy)
so nolva cant cause problems with libido? (when my body dont have estrogen to fight yet, im on my second week of the cycle it didnt kick in yet)
11-11-2005, 12:14 PM #4
Nolva is an estrogen receptor blocker, not est eliminator, it is poss that this is the source of your problem. I would dump the nolva for a couple days and you will know within a few days if it was the culprit. If so just use l-dex and keep the nolva handy for gyno flare ups.
11-11-2005, 12:15 PM #5Banned
- Join Date
- Oct 2004
good chance he lied to you about what your taking because "test" known as testosterone ... would make you horny as ****.. FINA now on the other hand would make you have a lower sex drive... Also the "NOLVA" you may be taking make sure it isnt "letrozol" as this can **** up your sex drive as well
11-11-2005, 12:15 PM #6
11-11-2005, 12:21 PM #7Associate Member
Originally Posted by en1222
- Join Date
- Aug 2005
- in your beezy's vagina
11-11-2005, 12:22 PM #8
no both test enh. and nolva are prescription! its from a hospital not the black market.
just wanna know if nolva can cause it
11-11-2005, 12:23 PM #9
It could be the cause, just drop it and you will know within a few days.
11-11-2005, 12:24 PM #10Originally Posted by wrx
11-11-2005, 12:34 PM #11
Ok, but how can i have an estrogen bulidup if the test didnt kick in yet.. im only on my second week.
can nolva make estrogen levels higher(when it dosent have estrogen to block) thats what a friend told me is it true?
11-11-2005, 12:37 PM #12Originally Posted by wrx
You can try adding tribulus to help with the libido problem but I have only heard of Letro causing a problem like this.
11-11-2005, 01:13 PM #13Originally Posted by wrx
11-11-2005, 02:16 PM #14Originally Posted by leansauce
I know that... I am not saying that.. People said they thought there was a screw up at the compounding pharmacy and they got deca instead....
I did not have it myself so I do not know
11-11-2005, 05:03 PM #15Originally Posted by wrx
11-12-2005, 04:51 AM #16
i think i was just fuc**** paranoid! today everything was ok.
maybe if you convince your self you have some kind of problem it does effect you psychologicly.. maybe when i started thinking the gear causes problams with libido i started feeling it.
thanx for all the comments i now how nolva works i just told you what a friend told me.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)